Each uncoated tablet contains :
Paracetamol I.P. 500 mg
Guaiphenesin I.P. 100mg
Ambroxol Hydrochloride I.P. 30 mg
Phenylephrine Hydrochloride I.P. 10 mg
Chlorpheniramine Maleate I.P. 2 mg
Paracetamol is analgesic and antipyretic. Paracetamol produces analgesia by elevation of the pain threshold and antipyretic effect through action on the hypothalamic heat-regulating centre. Guaiphenesin is an expectorant that increases respiratory tract fluid secretions and helps loosen phlegm and bronchial secretions. Ambroxol is the metabolite of bromhexine and a mucolytic agent. Phenylephrine is a sympathomimetic vasoconstrictor that has been used as a nasal decongestant. It is a relatively selective alpha-adrenoceptor agonist. Chlorpheniramine Maleate a first generation an alkylamine derivative is anti-histaminic that causes moderate degree of sedation.
MECHANISM OF ACTION:
Paracetamol works by blocking the action of a substance in the body called cyclo-oxygenase. Cyclo-oxygenase is involved in the production of prostaglandins (chemicals in the body) which cause pain, swelling and inflammation. Guaiphenesin increases respiratory tract fluid secretions and helps loosen phlegm and bronchial secretions. By reducing the viscosity of secretions, Guaiphenesin increases the efficiency of the mucociliary mechanism in removing accumulated secretions from the upper and lower airway. Ambroxol acts to reduce the viscosity of tenacious mucous secretions by fragmenting long mucopolysaccharide chains. This results in liquefaction of viscid, mucoid respiratory secretions, which aids expectoration. Phenylephrine constricts the blood vessels in the nasal mucous membranes and allows the air passages to open up. Chlorpheniramine acts by neuropharmacological manipulation of histaminic and muscarinic receptors in the medulla.
Treatment of upper respiratory tract infections associated with cough, cold and bodyache.
Hypersensitivity to any of the ingredients.
Monoamine oxidase inhibitors, tricyclic antidepressants, beta-adrenergic agents .
Drowsiness, dry mouth, sore throat, tiredness.
As directed by the physician.
Overdosage of paracetamol may cause liver damage.
Store in a cool, dark and dry place.
PRESENTATION: 10x10 tablets in a cardboard carton.